MathSciNet Relay Station
MathSciNet bibliographic data
MR424734 10J05
Small, Charles Waring's problem ${\rm mod}$ $n$. Amer. Math. Monthly 84 (1977), no. 1, 12–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement